# SDR UPS05245822

- Difficulty date: October 12, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 65159682A
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR TO BODY FITTING HAS SUSPECT CRACK ON OUTBD SIDE OF  BOTTLE PIN.  FITTING REPLACED IAW DWG 65C13724 AND UPS EO B727-5310-7477.
